# SDR FDEA201302090315

- Difficulty date: February 9, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,849 hours, 37,555 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER INPUTS WITH OR WITHOUT AUTOPILOT ENGAGED.  PERFORMED YAW DAMPER ADJUSTMENT TEST STEP 1 THRU 10 IAW AMM 22-11-005-5 AND UPPER YAW DAMPER TEST DID NOT PASSED, R & R UPPER YAW DAMPER IAW AMM 22-11-131-4, TESTED IAW AMM 22-11-005-5 AND TEST PASSED.  ACFT OK FOR SERVICE.
